Jump to content





Week 2 Month 3 On Accutane

Posted by Catlover2012, 29 May 2013 · 486 views

accutane month 3
So my skin is much better these days, no more itching or redness on my face, just dryness but it's not too bad. I only have a few tiny blackheads which are not going away for some reason,they have been ther since the beginning.

I just feel tired, thirsty and now I have a headache that is not going away, I have been taking Advil for the last couple of days. Any advice? Should I go see my doctor?

I have also stopped exercising, I had muscle pains afterwards. For now I will stick to walking for 20 minutes and some yoga once I can get rid of this headache!




A headache lasting for several days could be a migraine. I got migraines when I was a law student. During my first year I had a two week migraine and could not attend classes. My grades suffered as a result. It was a nightmare. I laid in bed in the dark for days on end, getting up only to use the restroom or try to eat something. Try advil migraine, works for me.

Yes, I think that's what it was, the headache would come and go, it was worse when I looked down, but my blood pressure was fine, did this happen to you?. I took Advil extra strength an it got better, thanks for responding!

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors